On some new maximal and minimal sets via {$\theta$}-open sets
Commun. Korean Math. Soc. 2010 Vol. 25, No. 4, 623-628
https://doi.org/10.4134/CKMS.2010.25.4.623
Printed December 1, 2010
Miguel Caldas, Saeid Jafari, and Seithuti P. Moshokoa
Rua M\'{a}rio Santos Braga, s/n, Oester Farimagsgade 5, Building 26, P.O. Box 392
Abstract : Nakaoka and Oda (\cite{CAL1} and \cite{DUN1}) introduced the notion of maximal open sets and minimal closed sets in topological spaces. In this paper, we introduce new classes of sets called maximal $\theta $-open sets, minimal $\theta $ -closed sets, $\theta $-semi maximal open and $\theta$-semi minimal closed and investigate some of their fundamental properties.
Keywords : topological space, maximal open sets, minimal closed sets, $ \theta $-open sets, $\theta$-semi maximal open sets
MSC numbers : Primary 54B05, 54C08; Secondary 54D05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd